# SDR DL72S954475

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator Mount
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK, NR 7 L/E SLAT ACTUATOR MOUNT FITTING CRACKED 1 INCH AT LWR I/B MOUNT BOLT.  REPAIRED PER M/M 57-42-0 PAR 5.
